Get The Graedons' Favorite Home Remedies Health Guide for FREE

Join our daily email newsletter with breaking health news, prescription drug information, home remedies AND you'll get a copy of our brand new full-length health guide — for FREE!

  1. William
    Bradenton, Fl
    Reply

    I do take irbesartan 300mg and have a cough that occurs at any time of day, especially at night. There are other meds that I take that also may be implicated, like Lasix. Where the red flag is my concern is the effect on the kidneys that these, and other drugs may cause.

    For this reason, I watch my GFR, the glomerular filtration rate. In a healthy person it is at least 60. Higher is more desireable, and lower is the signal to do your own research. I read about side effects, and boy does that take time…but it’s your life.

  2. Lucina
    Reply

    My husband has hypertension, he is currently on the following medications: Lisinopril-20mg/1x day; Chlorthalidone-25mg/1x day; Metoprolol Tartrate-100mg-twice a day; Diltiazem CD-180mg/1x day; Furosemide-40mg/1x day; Hydralazine-50mg/1x day; Hydralazine-40mg/1x day.
    His previous medications were, Hydrochlorothiazide-25mg/1x day; Quinapril-40mg/2x day; Verapamil ER-180mg/1x day; Spironolactone-25mg/1x day; Hydralazine-100mg/every 8hrs
    Recently he has begun to experience some memory problems, and sometimes he has a cough. I am very concerned about drug-drug interactions.
    Thanks

  3. mvangel
    Reply

    Hydrochlortrithiazide, 20 mg. Have been taking this dosage for the past year. My hair is noticeably thinner, fly away and dry. I have had healthy, thick hair prior to using this blood pressure drug. Will ask my physician to substitute with an alternative medication.
    Have also noticed a sensitivity to bright lights, sunlight. Am prone to skin allergies since beginning this medication. Skin is very dry, as well.

  4. Susan
    Reply

    I have written in recently concerning Metoprolol and side effect of HAIR LOSS. My Dr. has now prescribed Hydrochlorothiazide. He said he didn’t think it would cause hair loss. Has anyone had an experience with side effects? Thanks, Susan

What Do You Think?

We invite you to share your thoughts with others, but remember that our comment section is a public forum. Please do not use your full first and last name if you want to keep details of your medical history anonymous. A first name and last initial or a pseudonym is acceptable. Advice from other commenters on this website is not a substitute for medical attention. Do not stop any medicine without checking with the prescriber. Stopping medication suddenly could result in serious harm. We expect comments to be civil in tone and language. By commenting, you agree to abide by our commenting policy and website terms & conditions. Comments that do not follow these policies will not be posted.

Your cart

Total
USD
Shipping and discount codes are added at checkout.